MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; HIP UNCEMENTED FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; HIP UNCEMENTED FEMORAL STEM
Model Number 01.18.173
Health Effect - Clinical Code Joint Disorder (2373)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 171661: (b)(4) items manufactured and released on 10-jul-2017.Expiration date: 2022-06-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 year after primary surgery the patient stem was revised for loosening.This is the third revision reported on this patient for different reasons since the primary surgery.The correct date and location for the first revision is not known.

Brand Name
AMISTEM-H PROXIMAL COATING STD STEM SIZE 3
Common Device Name
HIP UNCEMENTED FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10486940
Report Number3005180920-2020-00574
Device Sequence Number2552984
Product Code LZO
UDI-Device Identifier07630030804380
UDI-Public07630030804380
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2022
Device Model Number01.18.173
Device Catalogue Number01.18.173
Device Lot Number171661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;